References

  1. Aleksandrov A.D. On an extension of Hausdorff space to $H$-closed. Dokl. Akad. Nauk SSSR 1942, 37, 138-141. (in Russian)
  2. Andersen O. Ein Bericht über die Struktur abstrakter Halbgruppen. PhD Thesis, Hamburg, 1952.
  3. Arhangel'skii A., Choban M. Semitopological groups and the theorems of Montgomery and Ellis. C. R. Acad. Bulg. Sci. 2009, 62 (8), 917-922.
  4. Banaschewski B. Minimal topological algebras. Math. Ann. 1974, 211 (2), 107-114. doi: 10.1007/BF01344165
  5. Bardyla S., Gutik O. On H-complete topological semilattices. Mat. Stud. 2012, 38 (2), 118-123.
  6. Bardyla S., Gutik O. On a semitopological polycyclic monoid. Algebra Discr. Math. 2016, 21 (2), 163-183.
  7. Bardyla S., Gutik O., Ravsky A. H-closed quasitopological groups. Topology Appl. (arXiv: 1506.08320) (to appear)
  8. Berezovski T., Gutik O., Pavlyk K. Brandt extensions and primitive topological inverse semigroups. Int. J. Math. Math. Sci. 2010, 2010, Article ID 671401, 12 pages. doi: 10.1155/2010/671401
  9. Berri M.P., Porter J.R., Stephenson R.M., Jr. A survey of minimal topological spaces. In: Franklin S.P., Frolik Z., Koutnik V. (Eds.) Proc. of Topol. Conf. ``General Topology and its Relations to Modern Analisys and Algebra''. Kanpur, India, 1968. Academia Publishing House of the Czechoslovak Academy of Sciences, Praha, 1971, 93-114.
  10. Carruth J.H., Hildebrant J.A., Koch R.J. The theory of topological semigroups. Marcel Dekker, Inc., New York - Basel, Vol. I 1983, Vol. II 1986.
  11. Chuchman I., Gutik O. On $H$-closed topological semigroups and semilattices. Algebra Discr. Math. 2007, 1, 13-23.
  12. Clifford A.H., Preston G.B. The algebraic theory of semigroups. Amer. Math. Soc. Surveys 7, Providence, R.I., Vol. I 1961, Vol. II 1967.
  13. Dikranjan D.N., Uspenskij V.V. Categorically compact topological groups. J. Pure Appl. Algebra 1998, 126 (1-3), 149-168. doi: 10.1016/S0022-4049(96)00139-9
  14. Doïtchinov D. Produits de groupes topologiques minimaux. Bull. Sci. Math. (2) 1972, 97, 59-64.
  15. Eberhart C., Selden J. On the closure of the bicyclic semigroup. Trans. Amer. Math. Soc. 1969, 144, 115-126. doi: 10.2307/1995273
  16. Engelking R. General topology. 2nd ed., Heldermann, Berlin, 1989.
  17. Green J.A. On the structure of semigroups. Ann. Math. (2) 1951, 54 (1), 163-172. doi: 10.2307/1969317
  18. Gutik O. On closures in semitopological inverse semigroups with continuous inversion. Algebra Discr. Math. 2014, 18 (1), 59-85.
  19. Gutik O., Lawson J., Repovš D. Semigroup closures of finite rank symmetric inverse semigroups. Semigroup Forum 2009, 78 (2), 326-336. doi: 10.1007/s00233-008-9112-2
  20. Gutik O., Pagon D., Repovš D. On chains in $H$-closed topological pospaces. Order 2010, 27 (1), 69-81. doi: 10.1007/s11083-010-9140-x
  21. Gutik O.V., Pavlyk K.P. H-closed topological semigroups and topological Brandt $\lambda$-extensions. Mat. Metody Fiz.-Mekh. Polya 2001, 44 (3), 20-28. (in Ukrainian)
  22. Gutik O., Pavlyk K. Topological Brandt $\lambda$-extensions of absolutely $H$-closed topological inverse semigroups. Visn. L'viv. Univ., Ser. Mekh.-Mat. 2003, 61, 98-105.
  23. Gutik O.V., Pavlyk K.P. On topological semigroups of matrix units. Semigroup Forum 2005, 71 (3), 389-400. doi: 10.1007/s00233-005-0530-0
  24. Gutik O., Pavlyk K., Reiter A. Topological semigroups of matrix units and countably compact Brandt $\lambda^0$-extensions. Mat. Stud. 2009, 32 (2), 115-131.
  25. Gutik O.V., Reiter A.R. Symmetric inverse topological semigroups of finite rank $\leq n$. J. Math. Sci. 2010, 171 (4), 425-432. doi: 10.1007/s10958-010-0147-z (translation of Mat. Metody Fiz.-Mekh. Polya 2009, 52 (3), 7-14 (in Ukrainian))
  26. Gutik O., Reiter A. On semitopological symmetric inverse semigroups of a bounded finite rank. Visn. L'viv. Univ., Ser. Mekh.-Mat. 2010, 72, 94-106. (in Ukrainian)
  27. Gutik O., Repovš D. On linearly ordered $H$-closed topological semilattices. Semigroup Forum 2008, 77 (3), 474-481. doi: 10.1007/s00233-008-9102-4
  28. Higgins P.M. Techniques of semigroup theory. Oxford Univ. Press, New York, 1992.
  29. Jones D.G. Polycyclic monoids and their generalizations. PhD Thesis, Heriot-Watt University, 2011.
  30. Jones D.G., Lawson M.V. Graph inverse semigroups: Their characterization and completion. J. Algebra 2014, 409, 444-473. doi: 10.1016/j.jalgebra.2014.04.001
  31. Lawson M. Inverse semigroups. The theory of partial symmetries. World Scientific, Singapore, 1998.
  32. Mesyan Z., Mitchell J.D., Morayne M., Péresse Y.H. Topological graph inverse semigroups. Topology Appl. 2016, 208, 106-126. doi: 10.1016/j.topol.2016.05.012
  33. Nachbin L. On strictly minimal topological division rings. Bull. Amer. Math. Soc. 1949, 55, 1128-1136. doi: 10.1090/S0002-9904-1949-09339-4
  34. Nivat M., Perrot J.-F. Une généralisation du monoide bicyclique. C. R. Acad. Sci., Paris, Sér. A 1970, 271, 824-827.
  35. Petrich M. Inverse semigroups. John Wiley & Sons, New York, 1984.
  36. Raikov D. A. On a completion of topological groups. Izv. Akad. Nauk SSSR 1946, 10, 513-528. (in Russian)
  37. Ravsky O. On $H$-closed paratopological groups. Visn. L'viv. Univ., Ser. Mekh.-Mat. 2003, 61, 172-179.
  38. Stephenson R.M., Jr. Minimal topological groups. Math. Ann. 1971, 192, 193-195. doi: 10.1007/BF02052870
  39. Stepp J.W. A note on maximal locally compact semigroups. Proc. Amer. Math. Soc. 1969, 20 (1), 251-253. doi: 10.2307/2036002
  40. Stepp J.W. Algebraic maximal semilattices. Pacific J. Math. 1975, 58 (1), 243-248.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.